# SDR SWIA201335187

- Difficulty date: October 25, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 32,074 hours, 43,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ENTRY LOWER VERTICAL EMERGENCY LIGHT LENS BROKEN.  SERVICE REPLACED THE MAIN CABIN DOOR ENTRY LOWER EMERGENCY LIGHT SIGN ASSEMBLY.
